Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What do my lab test reports indicate while on anti-allergy medication?

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7453 Questions
Question
Hi Sir could you please review attached reports and assess major issues and care to be taken now , only issue iam facing is rashes under my thighs repeated even though iam using anti allergic drugs
Fri, 25 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 4 hours later
Brief Answer:
Kindly upload images

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist).
I have noted your concern and I have viewed the attachments.
Your lab reports for HIV screening, Urine routine microscopy, Thyroid screening profile, Blood glucose and Complete Blood Count (CBC) are fine however there is a slightly deranged Serum Lipid profile.
The rashes on your thighs are perhaps due to fungal infection rather than an allergy. I request you to kindly upload a few good quality images of the affected area in "Reports Section" so that I am able to guide you better.

Regards
Above answer was peer-reviewed by
 
Follow-up: What do my lab test reports indicate while on anti-allergy medication? 2 days later
HI sir,

I have uploaded images , it starts with pink and in short time turns into hives , will dssapear after some time , but itches

Another image 10070 is developed suddenly , when I shown my family doctor may be it Was due to bathing in sea water he said ( I went to Goa for couple of days and bathe in sun and sea )

Please advice
 
 
Answered by Dr. Kakkar S. 10 hours later
Brief Answer:
Regarding skin lesions on inner thigh and a possibly an insect bitten area

Detailed Answer:
Thank you.
I have viewed the images.
I can see red patches and bumps in the groin area. Seems like a fungal infection. I suggest you to apply a topical antifungal e.g clotrimazole 1 %cream (Candid cream) Or miconazole nitrate 2% cream(Zole cream), twice daily for 2-4 weeks. These are available over the counter (OTC) from a drug store.
The last image 10070 seems like an insect bite hypersensitivity. It must be causing discomfort?burning? etc. I suggest you to apply a topical steroid and antibiotic combination cream e.g fluticasone propionate 0.05 %+2% mupirocin ointment (Flutibact ointment), twice daily. It is a prescription topical preparation.
In addition to this you may take a tab cetrizine 10mg once daily for symptomatic relief from itching.

Regards
Above answer was peer-reviewed by
 
Follow-up: What do my lab test reports indicate while on anti-allergy medication? 14 hours later
Hi sir,

Thanks will apply creams , but this is repetaed frequently , can you suggest any tests to check for any infection

XXXXXXX
 
 
Answered by Dr. Kakkar S. 9 hours later
Brief Answer:
Regarding recurrent fungal infection

Detailed Answer:
Hi.

You can take a test for blood glucose levels as raised blood glucose can be a cause for frequent recurrence of fungal infection.

Regards
Above answer was peer-reviewed by
 
Follow-up: What do my lab test reports indicate while on anti-allergy medication? 3 days later
sir

I have uploaded new pics , Iam applying surfaz cream which is having combination as suggested by you earlier , the lesions are repeated every day will be suppressed if apply cream

Please advise
 
 
Answered by Dr. Kakkar S. 7 hours later
Brief Answer:
Add an oral antifungal - terbinafine tab

Detailed Answer:
Ok.

I suggest you to also take an oral antifungal e.g tab terbinafine 250mg (Zimig tab), once daily for 4 weeks. It may have side effects, so take it under guidance of dermatologist.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor